Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Vagina color change due to masturbation. Is there any way to get the color back ?

Hi, i am 25 year old,i masturbate a lot, nd now my vagina or the hymen colour is fully dark.even though i have fair complexion. i am getting married next month, i dont want to dissapoint my husband, is there any way to change the colour? please advice
Asked On : Thu, 22 Sep 2011
Answers:  2 Views:  1300
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
General & Family Physician 's  Response
hello and wellcome to healthcare magic forum ,you can try washing with hot water which is bearable to you for 3 minutes then cold water for one minute ,if the spasm of the
muscle resolves ,every thing wwould be better ,repeat this ,number of times in a day in the affected part,take aspirin twice daily.take care
Answered: Fri, 23 Sep 2011
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Hello.
Thanks for writing to us.
Repeated masturbation or sex is likely to cause deeper pigmentation of the vagina and hymen. Some of the darker color is contributed by increased vascular supply. There is no way to decrease the pigmentation as the mucosa is delicate enough and use of any harsh chemicals might result in further irritation. Just rest assured as these things hardly matter in married life.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Rakhi Tayal
drtayalrakhi@gmail.com

Answered: Fri, 23 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor